# SDR 2005UALA00249

- Difficulty date: March 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT STA 1400 BETWEEN STR 27L AND 28L IS CORRODED.  DAMAGE CAUSED BY TYPICAL CORROSION.  TEAR STRAP REPAIR AND EXTERNAL DOUBLER WAS INSTALLED.
